MathSciNet Relay Station
MathSciNet bibliographic data
MR1762061 53A15 (35J65 53A35)
Ferrer, L.; Martínez, A.; Milán, F. The space of parabolic affine spheres with fixed compact boundary. Monatsh. Math. 130 (2000), no. 1, 19–27.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement